MathSciNet Relay Station
MathSciNet bibliographic data
MR646752 65L10 (33A40 34E05 78A10)
Miles, John W. On a nonlinear Bessel equation. SIAM J. Appl. Math. 42 (1982), no. 1, 109–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement